Ueber ein discontinuirliches Integral

E. Gubler

Mathematische Annalen (1897)

  • Volume: 48, page 37-48
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Gubler, E.. "Ueber ein discontinuirliches Integral." Mathematische Annalen 48 (1897): 37-48. <http://eudml.org/doc/157809>.

author = {Gubler, E.},
journal = {Mathematische Annalen},
pages = {37-48},
title = {Ueber ein discontinuirliches Integral},
url = {http://eudml.org/doc/157809},
volume = {48},
year = {1897},

AU - Gubler, E.
TI - Ueber ein discontinuirliches Integral
JO - Mathematische Annalen
PY - 1897
VL - 48
SP - 37
EP - 48
UR - http://eudml.org/doc/157809
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.